# SDR DHL2005803521

- Difficulty date: November 28, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 82,180 hours, 30,262 cycles
- Engine: Ge CFM562C
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Lt Mlg Ww
- Part time: 82,180 hours, 30,262 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITEM REF. NR. 033296: LT MLG W/W CHANNEL UPPER AFT CORNER CRACKED 0.250 INCH, FS 978.000.  REMOVED CRACKED CHANNEL IAW SRM 51-1-21. FABRICATED NEW CHANNEL (AL 7075T6 0.063 INCH) IAW SRM 57-2-0 PG. 1. CLEANED, TREATED AND PRIMED AREA AND CHANNEL IAW SRM 51-1-8B. INSTALLED NEW CHANNEL IAW SRM 51-1-21, SRM 51-1-20D, SRM 51-3-0 TORQUED IAW SRM 51-3-1 PG. 3.
